# SDR 9625399860

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47757
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Charger
- Condition: Failed
- Location: E/E Compt
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT GATE, PUSH BACK DRIVER INFORMED COCKPIT OF SMOKE COMING FROM NOSE WHEEL WELL E AND E COMPARTMENT.  PASSENGERS DEPLANED, FOUND BATTERIES AND CHARGER HOT TO TOUCH.  REPLACED BATTERIES, CHARGER AND TEMP SENSOR AND OPERATION CHECKS GOOD.
